# SDR ASAA2021052134867

- Difficulty date: May 21, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 38,862 hours, 11,319 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Satcom
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM 2 WHEN YOU DIAL OUT TO MEDLINK DID NOT ALLOW YOU TO HEAR THE RINGING OR WHEN IT ANSWERED YOU COULD NOT HEAR ANYTHING WHEN YOU MAKE THE CALL ON SATCOM ONE YOU CAN TRANSMIT THE CALL BUT TO HEAR THE AUDIO YOU HAVE TO BE ON SATCOM 2/AUDIO SELECTED TO HEAR THE AUDIO ON SATCOM ONE. GROUNDED - YES. PERFORMED GOOD GVI ALL WIRING (SATCOM SYSTEM) NO DEFECT NOTED, PERFORMED GOOD CONTINUITY CHECK ALL SATCOM WIRING PER B737-800 WDM 23-15-11, PERFORMED GOOD FUNCTIONAL TEST FOR ALL DISTURBED SYSTEMS PER B737-800 AMM 23-51-01, AMM 21-51-02, AMM 23-15-00, PERFORMED GOOD CALL TO MEDLINK USING SATCOM #1 AND #2 PER AMM 23-15-00. NO DEFECT NOTED.
